I actually get this sometimes when I can't sleep and I quit celexa a few months ago. My own experience with antidepressants over many years is that the side effects of them don't really change, but they can become more noticeable. In general, antidepressants are believed to interfere with magnesium absorption. One job of magnesium is to relax your nerves and muscles. Something you can try is to take some magnesium citrate or taureate before bedtime. Normally, you take minerals with a meal for best absorption, but for sleep problems they can be taken before bed. Doing this solved a side effect I got that is very common with antidepressants, which is muscle cramping while sleeping. I think in part one of the problems with many meds is that while they help us relax our minds, they do it by playing around with our minds and how they work naturally, and this can affect sleep quality, such as interfering with REM sleep. Doesn't always happen, don't know how often it happens, but it happens. The longer you take a med the more your body relies on it. It is what it is. If it's what you need to have a life, then you find ways to compensate, such as meditation, exercise, and eating properly and supplementing sometimes. It's worth a try, the worst that can happen is it doesn't work. Don't need a huge dose, too much will leach out calcium. If you don't eat them now, you can also try eating a lot of green leafy veggies, which are high in magnesium -- make sure you eat the hard parts, such as the stems, that's where a lot of the harder minerals are -- but if you're already eating a lot of them, then we're back to supplementation to see if that's the issue.